# SDR JRUR201205150002

- Difficulty date: March 6, 2012
- Submitted: May 15, 2012
- Operation: General aviation
- Aircraft: N716HP
- Make and model: Cessna 182T
- Aircraft serial: 18281581
- Aircraft time: 2,654 hours
- Engine: Lyc IO540AB1A5
- Engine time: 654 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Leaking
- Location: Nr 4 Cylinder
- Part time: 654 hours
- Component: Cylinder, Lyc
- Component part number: LW13870
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PROPELLER AND ENGINE PULSE CAVITATION IN FLIGHT. SIGNIFICANT OIL LEAK ON GROUND.  HAD 19 INCHES MANIFOLD PRESSURE, 2100 RPM WHEN SLOWLY ADVANCING RPM. ACFT GROUNDED.  MECHANIC PERFORMED A COMPRESSION CHECK ON ENGINE AND FOUND NR 4 CYLINDER HAD AN ACCEPTABLE COMPRESSION OF 74/80.  FURTHER INSPECTION IAW SB388C REVEALED THAT THE EXHAUST VALVE TO GUIDE CLEARANCE WAS .032", WHICH EXCEEDS THE MAXIMUM CLEARANCE (.030") ALLOWED IAW PARAGRAPH 12.  CYLINDER REMOVED FROM SERVICE.
